# SDR SWAA2023090584406

- Difficulty date: August 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING LOWER HARDWARE AFT ENTRY AFT SERVICE DOOR AT AFT GALLEY AREA 2023-477559<[01] REPLACED GIRT BAR FITTING LOWER HARDWARE AFT ENTRY AFT SERVICE DOOR AT AFT GALLEY AREA IAW B737-700-AMM 25-66-02-400-801 AND THE INSTALLATION IS DOCUMENTED IN JOB CARD J725-025-00-02Y-SW STEP 33 TTG8Q001VM5M;[02] STEP 1 CORRECTED  REPLACED GIRT BAR FITTING LOWER HARDWARE AFT ENTRY AFT SERVICE DOOR AT AFT GALLEY AREA IAW B737-700-AMM 25-66-02-400-801 STEP 3.D AND THE INSTALLATION IS DOCUMENTED IN JOB CARD J725-025-00-02Y-SW STEP 33 TTG8Q001VM5M;[03] CERTIFIED STEP 2 COMPLETED
